# SDR HALA2009032300098

- Difficulty date: March 23, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 24,437 hours, 4,630 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AUTO/MAN FREQ MISMATCH.   MANUALLY CLEARED MISMATCH ON MCDU.  OPS CK OK PER MM34-61-00.
